NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello Doctor my is napmak miri for some months ago now I have been battling with ulcer,I feel back pain,chest pain I went and explained to pharmacist and he gave me ulcer medicines including painkill after taken the drugs the ulcer became worse that was on Saturday then on Sunday morning 30th April started vomiting with some kind blood and my stools is watery I used to go toilet all the time and up till now and am still taking ulcer medicines omeprazole and antacid,am scared for the watery stools that am having all the time I later learnt that painkill can make ulcer situation worse so please what exactly can I do to save me from all this stressful situation?"

    User Avatar
    A 29 years year old male asked:
    6 months ago
    Hello Doctor my is napmak miri for some months ago now I have been battling with ulcer,I feel back pain,chest pain I went and explained to pharmacist and he gave me ulcer medicines including painkill after taken the drugs the ulcer became worse that was on Saturday then on Sunday morning 30th April started vomiting with some kind blood and my stools is watery I used to go toilet all the time and up till now and am still taking ulcer medicines omeprazole and antacid,am scared for the watery stools that am having all the time I later learnt that painkill can make ulcer situation worse so please what exactly can I do to save me from all this stressful situation?

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app